# SDR ASAA2013050394704

- Difficulty date: May 3, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 8,896 hours, 2,606 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS UNABLE TO HEAR AUDIO SATCOM 12.  DATA NORMAL DISPATCH SAYS THEY CAN HEAR PILOTS WHEN CALL IS MADE.  ACFT GROUNDED.  PERFORMED SATCOM NR 1 & NR 2 ADJ/TEST IAW AMM 23-15-00, BOTH SYS TRANSMITT & RECEIVE NORMAL DURING CALLS, SAN GND-TO-DISPATCH. GROUND VERIFICATION SUCCESSFUL - NO HISTORY OF THIS PROBLEM LAST 90 DAYS.
